THORACIC IMAGINGCardiothoracic Complications of Immune Checkpoint Inhibitor Therapy: An Imaging ReviewAgarwal, Saurabh MD; Healey, Terrance T. MDAuthor Information From the Department of Diagnostic Imaging, Alpert Medical School at Brown University, Providence, RI. Correspondence to: Saurabh Agarwal, MD, Rhode Island Hospital, Department of Diagnostic Imaging, 593 Eddy St, Providence, RI 02903 (e-mail: [email protected]). Received for publication April 15, 2020; accepted June 1, 2020. The authors declare no conflict of interest. Journal of Computer Assisted Tomography: 9/10 2020 - Volume 44 - Issue 5 - p 652-655 doi: 10.1097/RCT.0000000000001068 Buy Metrics Abstract Immune checkpoint inhibitor therapy has revolutionized the treatment of many different types of cancer. However, despite dramatic improvements in tumor oncologic response and patient outcomes, immune checkpoint blockade has been associated with multiple distinctive side-effects termed immune-related adverse events. These often have important clinical implications because these can vary in severity, sometimes even resulting in death. Therefore, it is important for both radiologists and clinicians to recognize and be aware of these reactions to help appropriately guide patient management. This article specifically highlights imaging manifestations of the most common cardiothoracic toxicities of these agents, including pneumonitis, sarcoid-like granulomatosis and lymphadenopathy, and myocarditis. Copyright © 2020 Wolters Kluwer Health, Inc. All rights reserved.